MathSciNet Relay Station
MathSciNet bibliographic data
MR157981 (28 #1209) 15.05
Golub, Gene H. On a lower bound for the rank of a partitioned square matrix. (Russian) Math. Comp. 17 1963 186–188.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement